研究领域

代数几何

教育背景

1973-1974        博士              荷兰阿姆斯特丹大学

1965-1971        硕士              荷兰阿姆斯特丹大学


工作经历

2013 至今         教授               清华大学丘成桐数学科学中心

2012-1991        教授               荷兰乌特勒支大学

1991-1991        访问教授         美国犹他大学(盐湖城)

1991-1990        访问教授         美国密歇根大学(安娜堡分校)

1990-1987        教授               荷兰阿姆斯特丹大学

1987-1975        教授               荷兰奈梅亨大学

1975-1974        博士后            英国利物浦大学

荣誉与奖励

1995年至今       荷兰皇家科学院会士

2012年             美国数学会会员


发表论文

[1] The period map for cubic fourfolds. Invent. Math. 177 (2009), no. 1, 213–233.

[2] Geometric structures on the complement of a projective arrangement. Publ. Math. Inst. Hautes Études Sci. No. 101 (2005), 69–161.

[3] Compactifications defined by arrangements. II. Locally symmetric varieties of type IV. Duke Math. J. 119 (2003), no. 3, 527–588.

[4] Compactifications defined by arrangements. I. The ball quotient case. Duke Math. J. 118 (2003), no. 1, 151–187.

[5] Artin groups and the fundamental groups of some moduli spaces. J. Topol. 1 (2008), no. 1, 187–216.

[6] Motivic measures. Séminaire Bourbaki, Vol. 1999/2000. Astérisque No. 276 (2002), 267–297.

[7] (with V. Lunts) A Lie algebra attached to a projective variety. Invent. Math. 129 (1997), no. 2, 361–412.

[8] On the tautological ring of Mg. Invent. Math. 121 (1995), no. 2, 411–419.

[9] Smooth Deligne-Mumford compactifications by means of Prym level structures. J. Algebraic Geom. 3 (1994), no. 2, 283–293.

[10] L2-cohomology of locally symmetric varieties. Compositio Math. 67 (1988), no. 1, 3–20.



  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561
  • +86-10-6277356
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心